Anyone stopped Depo?

I stopped getting my shots last month due to weight gain and having my period for 2 months straight. Now my periods are crazy, I get them for 3 days then they stop for a week then the process starts all over again. anyone knows if this is normal?

00
    05/31/14
    I'm sorry, I don't know about Depo, but I am going through similar crazies with stopping birth control. I wish it didn't make our bodies so crazy!
    0
    05/31/14
    It sucks! I hate having my period as it is then having every week ugh! I think I'm not doing any more birth control.
    0
    05/31/14
    Ive heard about the UID's but I get freaked out just by thinking about sticking that down there lol also my sister in law was in it and it caused her lots of infectiond it also had to be surgically removed because it got stuck. Ouch!
    0
    05/31/14
    Stupid phone! Lol I mean iud's
    0
      When I stopped the depo shots, I was still gaining weight and having hormon problems. My OBGYN said it's because the Depo Shot convinces your body that it is pregnant, even if you're not, so it'll reject any potential pregnancies. He said that's also why you're not supposed to take the shot for more than a year and a half at most, because it messes with your system too much. I only took it for 9 months (1 shot every 3 months) and I still have leftover effects from it. He said the longer you take it, the longer it takes to wear off. My previous OBGYN, who administered the shots, never warned me about any of that stuff, even when I asked about side effects. Now I'm going to have to struggle to lose all this extra weight and try to find a less hormonal birth control (on pills atm). My periods have changed, too. They used to be only a day or four at most. Now, sometimes, they go for 7-8 days or a little longer. If you're concerned, ask your doctor.
      1
      05/31/14
      Thanks, I will call on Monday I've heard it also causes bone loss problems? I have scoliosis and after starting on depo all my joints and bones hurted, and they still do.
      0
      05/31/14
      My joints ache a lot, too. I forgot that, one! There's a chance of bone weakening, sometimes. Especially with the weight gain. My knees some days are just killing me, my elbows, too. His suggestion was to gradually lose weight and drink a lot of milk or other bone-strengthening foods. I've been working on it, but overall I feel so crappy from the hormones going crazy it's tough.
      1
      05/31/14
      I get a lot of pain in my ankles and elbows. After my last depo the nurse said to buy some calcium pills. I wonder if still after stoping depo I should still have pain in my bones? Or for how long?
      0
      05/31/14
      Oh man! I should of listen to ppl when they said to not take depo smh
      0
        05/31/14
        Beth
        Oh no! I would imagine any change in hormones could effect your cycle, so it's probably normal but I would give your doctor a call just to be safe.
        1
          05/31/14
          So the depo hormonal problems are the ones getting me moody then?
          0